# SDR DALA2017111008063

- Difficulty date: November 9, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 42,980 hours, 29,505 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE SKIN AT BS 1022 AND LONGERON 14R.  REPAIRED IAW ETI-17-17-210, REV 3, AND ER/A 562364-14, REV ORG.
